# SDR ASAA2013022593992

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 20,693 hours, 6,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 11724
- Condition: Failed
- Location: Nr 2 Precooler
- Part time: 15,296 hours, 4,795 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE PNEUMATIC DUCT PRESSURE NEEDLE SPLIT WAS INTERMITTENTLY 25PSI ( LT 45 PSI & RT 20 PSI ).  AT OTHER TIMES IT WAS AS LITTLE AS 10 PSI DIFFERENTIAL.  ACCOMPLISHED NR 2 ENGINE BLEED AIR SYS HEALTH CHECK IAW T/C NG-36WC-00001. PRECOOLER CONTROL VALVE FAILED HEALTH CHECK.  R & R THE PCV IAW AMM 36-12-02-400-801. OPS CHECK GOOD.  ACCOMPLISHED BLEED AIR OPS TEST & REPAIR CONFIRMATION REF MM 36-11-00-710-801 & FIM 36-10-00-810-807.  DUCT PRESSURE DETERMINED TO BE WITHIN CHART LIMITS AT REFERENCED POWER SETTINGS.
